Title: Monomialization of morphisms and p-adic quantifier elimination
Authors: Denef, Jan # ×
Issue Date: Aug-2013
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:141 issue:8 pages:2569-2574
Abstract: We give a short proof of Macintyre's Theorem on Quantifier Elimination for the p-adic numbers, using a version of monomialization that follows directly from the Weak Toroidalization Theorem of Abramovich an Karu (extended to non-closed fields).
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Monomialization.pdf Submitted 109KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science